# SDR CALA2018110202236

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 112,387 hours, 17,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: 148T25161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809 STR 5R & 7R FOUND 2EA CRACK APPROX 7/8" & 1.5" AS MARKED. STA 1809 STR 5R & 7R REPAIRED AS PER EC/RA5310-07532 REV-.
